MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/bcp.14533

Медицинская библиотека · British journal of clinical pharmacology · 2020

Levamisole induced toxic epidermal necrolysis: A case report.

Rohilla Rachna, Jain Arihant

Клинический случайСтатьяПеревод в очереди

Аннотация

Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are life-threatening immune-mediated hypersensitivity reactions. Various drugs, such as Non Steroidal Anti-inflammatory drugs (NSAIDS), allopurinol, anticonvulsants and antibiotics, have been implicated as triggering agent of SJS/TEN. Levamisole is frequently used as an antihelminthic and as an immunomodulator in cases of nephrotic syndrome. However, levamisole has not been reported as a trigger for SJS/TEN. The current case describes levamisole-induced TEN in a 15-year-old male who presented to emergency with erythematous lesions, blistering and denudation of skin involving up to 30% of body surface area. Algorithm of drug causality for epidermal necrolysis scoring was applied for causality assessment and a relationship was found to be "possible". Immediate withdrawal of levamisole along with a short course of corticosteroids and cyclosporine led to improvement in signs and symptoms. Clinicians should be aware of the possible association of levamisole and SJS/TEN.

Для цитирования: Rohilla Rachna, Jain Arihant. Levamisole induced toxic epidermal necrolysis: A case report.. British journal of clinical pharmacology. 2020. DOI: 10.1111/bcp.14533.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.